# SDR EISA2000025

- Difficulty date: January 18, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND TIE CLIP CRACKED AT FS 680 STRINGER 27L.  REMOVED TIE CLIP.  FABRICATED NEW CLIP PER SAMPLER AND INSTALLED PER SRM 51-30-2.  (M)
